# SDR FDEA2019122643292

- Difficulty date: December 24, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B361700000
- Condition: Torn
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 231JG IS TORN AT FASTENER HOLE.  FABRICATED NEW PANEL 231JG, LOCATED AND DRILLED HOLES INSTALLED INSERTS AND APPLIED EDGE POTTING RESTORED FINISH AND PART MARKED IAW SRZ 25-005 REV R, AMM 51-75-10, GMM 07-0-1000.
